Differential and Integral Equations

On a class of nonvariational elliptic systems with nonhomogenous boundary conditions

Sebastián Lorca, Pedro Pedro, and João Marcos do Ó

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using a fixed--point theorem of cone expansion/compression type, we show the existence of at least three positive radial solutions for the class of quasi-- linear elliptic systems \begin{equation*} \left\{ \begin{array}{rclcl} -\Delta_p u & = & \lambda k_1(|x|) f(u,v) & \mbox{ in } & \Omega, \\ -\Delta_q v & = & \lambda k_2(|x|) g(u,v) & \mbox{ in } & \Omega, \\ ( u,v) & = & (a,b) & \mbox{ on } & \partial \Omega \end{array} \right. \end{equation*} where the nonlinearities $ f, g \in C([0, +\infty)^2; [0,+\infty)) $ are superlinear at zero and sublinear at $ + \infty. $ The parameters $\lambda, a $ and $ b $ are positive, $ \Omega $ is the ball in $\mathbb{R}^N$, with $ N \ge 3, $ of radius $ R_0 $ which is centered at the origin, $ 1< p, \; q\le 2$, and $ k_1, k_2 \in C ([0, R_0]; [0, +\infty)).$

Article information

Source
Differential Integral Equations, Volume 24, Number 9/10 (2011), 845-860.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012888

Mathematical Reviews number (MathSciNet)
MR2850368

Zentralblatt MATH identifier
1249.35127

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35J55 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

do Ó, João Marcos; Lorca, Sebastián; Pedro, Pedro. On a class of nonvariational elliptic systems with nonhomogenous boundary conditions. Differential Integral Equations 24 (2011), no. 9/10, 845--860. https://projecteuclid.org/euclid.die/1356012888


Export citation